Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 1, Pages 49-54
http://dx.doi.org/10.1155/S1085337503204127

On the modulus of u-convexity of Ji Gao

Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Valencia, Doctor Moliner 50, Valencia 46100 Burjassot, Spain

Received 19 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eva María Mazcuñán-Navarro, “On the modulus of -convexity of Ji Gao,” Abstract and Applied Analysis, vol. 2003, no. 1, pp. 49-54, 2003. https://doi.org/10.1155/S1085337503204127.